# SDR FDEA201008183041

- Difficulty date: August 18, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support
- Part number: ARB28834
- Condition: Gouged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SLAT TRACK NR  6 OUTBD L/E BEARING SUPPORT FITTING IS GOUGED. REPAIRED RIB SUPPORT FITTING IAW EA 8-5720-136701.
